IIUM Repository

On infinite dimensional Volterra type operators

Mukhamedov, Farrukh and Saburov, Mansoor (2009) On infinite dimensional Volterra type operators. Journal of Applied Functional Analysis, 4 (4). pp. 580-588. ISSN 1559-1948 (P), 1559-1956 (O)

[img] PDF (On infinite dimensional Volterra type operators ) - Published Version
Restricted to Registered users only

Download (727kB) | Request a copy


In this paper we study Volterra type operators on infinite dimensional simplex. It is provided a sufficient condition for Volterra type operators to be bijective. Furthermore it is proved that the condition is not necessary.

Item Type: Article (Journal)
Additional Information: 5537/14303
Uncontrolled Keywords: Infinite dimensional simplex, Volterra type operators, cubic stochastic operators.
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 04 Jan 2012 12:27
Last Modified: 28 Dec 2012 14:34
URI: http://irep.iium.edu.my/id/eprint/14303

Actions (login required)

View Item View Item


Downloads per month over past year